Topologies on spaces of continuous functions

Research output: Contribution to journalArticle

Standard

Topologies on spaces of continuous functions. / Escardo, Martin; Heckmann, R.

In: Topology Proceedings, Vol. 26, No. 2, 01.01.2002.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Bibtex

@article{659a860d5b75428d88e0c472ab4232a1,
title = "Topologies on spaces of continuous functions",
author = "Martin Escardo and R Heckmann",
year = "2002",
month = jan,
day = "1",
language = "English",
volume = "26",
journal = "Topology Proceedings",
issn = "0146-4124",
number = "2",

}

RIS

TY - JOUR

T1 - Topologies on spaces of continuous functions

AU - Escardo, Martin

AU - Heckmann, R

PY - 2002/1/1

Y1 - 2002/1/1

M3 - Article

VL - 26

JO - Topology Proceedings

JF - Topology Proceedings

SN - 0146-4124

IS - 2

ER -